IIUM Repository

Mathematical models of nonlinear consensus: time-invariant and time-varying cases

Saburov, Mansoor (2015) Mathematical models of nonlinear consensus: time-invariant and time-varying cases. In: The 2nd International Conference on Mathematical Sciences & Computer Engineering Langkawi, Malaysia, February 5–6, 2015, 5-6t Feb 2015, Langkawi, Kedah Darul Aman, Malaysia.

[img] PDF (Program book, presentation & certificate) - Published Version
Restricted to Repository staff only

Download (1MB) | Request a copy


In this keynote address, we shall present a time-invariant (varying) nonlinear model (rule or protocol) of discrete-time MAS. Our model is a generalization of the classical time invariant DeGroot model. Based on our proposed time-invariant model, we show a consensus in the discrete-time MAS. It seems that, unlike a linear case, a consensus can be easily achieved in a nonlinear case.

Item Type: Conference or Workshop Item (Keynote)
Additional Information: 6769/46247
Uncontrolled Keywords: Mathematical models, nonlinear consensus, time-invariant, time-varying cases
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr Mansoor Saburov
Date Deposited: 22 Dec 2015 15:27
Last Modified: 21 May 2018 13:13
URI: http://irep.iium.edu.my/id/eprint/46247

Actions (login required)

View Item View Item


Downloads per month over past year